Continuous mappings from Cantor spaces onto inverse limit spectra
Author: Alan H. Schoenfeld
Journal: Proc. Amer. Math. Soc. 60 (1976), 331-334
MSC: Primary 54B25; Secondary 54C05
MathSciNet review: 0420537
Abstract: Let be an inverse limit spectrum of compact Hausdorff spaces. We obtain necessary and sufficient conditions that there be a closed subspace W of a Cantor space and a family of continuous surjections such that for each pair . This result is applied to a special class of inverse spectra.
Keywords: Inverse limit spectra, Cantor spaces, continuous surjections
Article copyright: © Copyright 1976 American Mathematical Society